RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 10, Issue 1  


To the fiftieth anniversary of the Department of Algebra and Mathematical Logic of Kyiv Taras Shevchenko University
O. O. Bezushchak, Yu. A. Drozd, M. F. Gorodniy, A. P. Petravchuk, V. I. Sushchanskiy
E

RESEARCH ARTICLE
Partitions of groups and matroids into independent subsets
Taras Banakh, Igor Protasov
1
Associated prime ideals of weak $\sigma$-rigid rings and their extensions
V. K. Bhat
8
On the existence of complements in a group to some abelian normal subgroups
Martyn R. Dixon, Leonid A. Kurdachenko, Javier Otal
18
Projectivity and flatness over the graded ring of semi-coinvariants
T. Guédénon
42
Preradical and kernel functors over categories of $S$-acts
Mykola Komarnitskiy, Roman Oliynyk
57
Diagonal direct limits of finite symmetric and alternating groups
Y. V. Lavrenyuk, V. V. Nekrashevych, V. I. Sushchansky
67
Preradicals and submodules
Yuriy Maturin
88
Groups of linear automata
Andriy Oliynyk
97
On separable group rings
George Szeto, Lianyong Xue
104
Algebra and Discrete Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020